# SDR WTAA970106

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Box
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - LEFT MLG WOULD NOT INDICATE DOWN AND LOCKED ON INITIAL EXTENSION.  MAINTENANCE REPLACED LANDING GEAR SELECTOR BOX.  OPERATIONAL CHECK OF LANDING GEAR NORMAL.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
